Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Positive pregnancy test. Have PCO. Why vaginal bleeding?

i got my last periods on 9july but didnt get on 9aug.i get the pregnancy test done,it was positive.i took mtp kit to get it aborted.took mtp on 20aug and got my periods on 22aug.that periods lasted for 6 days.then i went for the ultrasound, abortion was done but i was detected with polycyst ovaries problem.on 4september i am having little vaginal bleeding .please suggest me somthing.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
In my opinion you are having vaginal bleeding because of abortion pills.
Please do not worry!
Bleeding may occur upto 1month after taking abortion pills.
Ultrasonography should be done after 10-15days after taking pills.
Good luck.
Dr. Richa
Answered: Tue, 1 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor